← Return to Lamictal / Lamotrigine warnings for heart patients

Discussion
Leonard (@jakedduck1)

Lamictal / Lamotrigine warnings for heart patients

Epilepsy & Seizures | Last Active: Apr 16 7:23pm | Replies (16)

Comment receiving replies
@santosha

Hi @abelmarcelo
First, nice to see people from South America at Mayo Clinic Connect. I am from São Paulo/Brazil.
Lamictal was my first AED med and I did not have palpitations as a side-effect. My problem with this med was insomnia. The AED med that gave me a lot of palpitations was Vimpat (Lacosamide), among many other terrible side-effects, including depression.
I hope to have helped you with my experience.
Regards, Christine

Jump to this post


Replies to "Hi @abelmarcelo First, nice to see people from South America at Mayo Clinic Connect. I am..."

Hello @santosha and welcome to Mayo Clinic Connect. How wonderful that you are also from South American and joining us and supporting members like @abelmarcelo with your experience.

Did you switch from Lacosamide to Lamictal?

@ santosha
Hello Christine,
I am just curious whether you have a heart condition or epilepsy? If you’re comfortable in doing so could you tell us what your condition is and more about the details?
Jake

  Request Appointment